MAUDE Adverse Event Report: ABBOTT MEDICAL MASTERS SERIES HEART COATED AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL MASTERS SERIES HEART COATED AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL
Catalog Number 25CAVGJ-514 00
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6)2024, a 25mm sjm masters series coated aortic valved graft was chosen for a bentall procedure.During procedure, after the anastomosis of the device, the physician found large amount of yellow dots inside the conduit.There was no anomalies were found during preparation.The physician decided not to explant the device and tried to remove them one by one.When the blood flow was restored he reported a lost of impermeability of the conduit, the initial loss of blood from the tissue was resolved after some minutes.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was reported stable.
 
Additional Manufacturer Narrative
An event of large amount of yellow dots inside the conduit was reported.The investigation confirmed that the device met functional and visual specifications when analyzed at abbott under non-physiological conditions.It was indicated that there was no anomalies were found during preparation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
MASTERS SERIES HEART COATED AORTIC VALVED GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18828841
Report Number2135147-2024-00966
Device Sequence Number18112744
Product Code LWQ
UDI-Device Identifier05415067044099
UDI-Public(01)05415067044099(17)280816(10)9202064
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number25CAVGJ-514 00
Device Lot Number9202064
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown